# SDR DALA2016062404896

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 52,807 hours, 20,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CEILING EMERGENCY LIGHT EXIT SIGN OUTSIDE COCKPIT DOOR INOPERATIVE.  MAINTENANCE REPAIRED BAD SPLICE IAW SWPM 20-10.  OPS GOOD OK.
